# SDR VTZA990116

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7225 - IAD-ORF - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND LOOSE CONNECTION.  MAINTENANCE RESECURED CONNECTION.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
